# SDR 69761

- Difficulty date: March 15, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N143YV
- Make and model: Beech 1900D
- Aircraft serial: UE143
- Aircraft time: 18,316 hours, 28,737 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Annunciator
- Condition: Illuminated
- Location: Wing De Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE PILOTS TOOK OFF FROM DUJ ABOUT 60NM FROM PKB.  ON LAST FLIGHT OF THE DAY CHECKS, NOTICED THAT WHEN THE SURFACE DEICE WAS CYCLED THAT THE TAIL DEICE AND INBOARD WING DEICE ANNUNCIATORS REMAINED ILLUMINATED, ALONG WITH ABNORMAL INDICATIONS ON THE VACUUM AND PRESSURE GAUGES.  THE ANNUNCIATORS WENT OFF AFTER SOME TIME, AND THEN RE-ILLUMINATED.  THE CREW, ALONG WITH DISPATCH, DECIDED TO RETURN TO DUJ.  THE OPERATIONAL CHECK WAS NORMAL AND MAINTENANCE WAS UNABLE TO DUPLICATE THE PROBLEM.  THEREFORE NO PARTS WERE USED.
